It is never permanent but it does seem like forever when you do not like what is going on. The chin is tricky and when it is not done correctly you look like you had a stroke. This will eventually wear off. Do not have treatment in these areas again and do not have service with the doctor who injected you again. Do not case improvement for this resolving service. Let this wear off. If you get out 6 months and things have not fully resolve, which is unlikely, consider reposting here or see a very experienced cosmetic dermatologist or surgeon for input.
This is a problem when it is not done correctly. The DLI muscle was hit. This should all settle back to normal within 3 months. Botox is not permanent and always go back to it's original state. I would use a different provider in the future.
Thanks for this important question. Your angle of mouth depressor muscle was also affected. You can wait it out and the effects will go away or you can have the other side depressor injected for better symmetry. Speak with your injector and don't forget the product migrates a little and no one can control that 100%.
Unfortunately there are more complications from the use of botulinum toxin in the lower 2/3 of the face than in the upper 1/3. Points to relax the muscles of the chin region and diminish wrinkles are described. In the past I used it and quit for the same complication that has happened to you. Do not despair because everything will be resolved in a few months.
It is unfortunate, but I suspect from your description, that the Dysport
was injected or diffused into the depressor labi muscle. In some cases if the
undesired effect is not severe an expert injector familiar with facial anatomy
can inject the opposing side to balance. Since it has been 2 months since the
injection, my suggestion would be to wait it out as the effects should resolve
3-4 months after the injection. Good Luck!
Thank you for your question. I am sorry you are experiencing this. It sounds like Dysport was injected or diffused into the depressor labii inferioris muscle. You do not need to worry about permanent damage. The Dysport will wear off in 3-4 months and return to pre-injection state. I recommend you see a Board Certified Plastic Surgeon for future injections.
Thank you for sharing your question. Sorry to hear of the bad results following Dysport injections into your chin. Fortunately, this should fully resolve in 1-2 months. There is no method for hastening recovery.
Your smile should return to normal within the next month,
or two at the most. Since the effects of
Botox and Dysport are always temporary, any ill effects like you have will
dissipate within 3-4 months, often shorter. It would be a good idea to see the person
who injected you so they can note the untoward affects and be able to avoid
this kind of issue in the future.